# SDR ABXA010400

- Difficulty date: July 12, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N789AX
- Make and model: Boeing 767281
- Aircraft serial: 23022
- Aircraft time: 36,796 hours, 34,249 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101623201
- Part serial: B23359
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY SLIDE WAS DEPLOYED ACCIDENTLY WHEN THE DOOR WAS OPENED BY THE SUPERNUMERARY AFTER SHUTDOWN.  REPLACED THE ENTRY DOOR ESCAPE SLIDE PACK IAW B767 AMM 25-66-01-4.  PRESSURE INDICATOR WAS IN THE GREEN BAND AND THE PIN WAS REMOVED.
